# SDR SWAA002473

- Difficulty date: November 28, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- Aircraft time: 56,296 hours, 60,167 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 1 L/E SLAT .5 CRACK, PAST STOP DRILL, 6 OTBD OF ACTUATOR, ON LOWER SKIN. REPAIRED SLAT PER RA 1-257-0555.
